# SDR REXA2014041700384

- Difficulty date: April 17, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 16,301 hours, 10,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN LIGHT HANGING OFF SERVICE DOOR.  SECURED SERVICE DOOR EXIT SIGN IAW AMM 33-51-05, OK FOR SERVICE.
